# SDR 97ZZZM1054

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT, FOUND ROW 19 EMERGENCY EXIT FLOOR LIGHT INOP.  REPAIRED BROKEN WIRE AT ROW 19 EMERGENCY LIGHT SOCKET.
